# SDR SWAA2022100572303

- Difficulty date: September 16, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA RT SIDE FLOOR PANEL #242UF (BY ENTRY R2 DOOR) TOP SEKIN SEVERAL AREAS PEELING OFF. / [01] MEASUREMENTS;[02] CLEANED AND PREPARED DAMAGE TOP SURFACE OF FLOOR PANEL #242UF FOR REPAIR AS MARKED AND PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 53-00-50-2R-1;[03] REPLACED MAIN CABIN AFT WET AREA RT SIDE FLOOR PANEL #242UF REF. B737-700 53-21-00-400-801. THIS PANEL WILL BE INSTALLED ON TASK CARD #TTG8Q00DKQAE;[04] VERIFIED STEPS #1; #2 AND #3.(TTG8Q00DKQAE)
